# SDR ASAA9580150

- Difficulty date: June 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: RPS1B
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - BLOCK TURN BACK OF FLIGHT 564 - CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS FROM ROWS 14 TO 20 WERE FOUND INOPERATIVE DURING TEST.  REPLACED THE POWER SUPPLY AND LIGHTS OPERATED NORMALLY.  (M)
